# SDR ASAA2014102409481

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 14,837 hours, 4,474 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK ON GROUND,  FMC DISAGREE MESSAGE APPEARED ON BOTH FMC'S. ACFT GROUNDED.  PERFORMED FMC DISAGREE CHECKLIST & RESET FMC'S. MESSAGE WENT AWAY.
